# SDR REXA2017092701036

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 19,841 hours, 19,554 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER ROTATION,  APU FIRE WARNING ACTIVATED.  RAN QRH,  INDICATION PERSISTED FOR A FEW MINUTES AFTER BOTTLE DISCHARGE.  APU FIRE FAIL & APU FIRE INDICATIONS PERSISTED INTERMITTENTLY THROUGHOUT FLIGHT.  FOUND LOOSE DUCT TO UPPER ATTACHMENT OF APU LCV.  REATTACHED LOOSE DUCT PROPERLY INTO CLAMP IAW THE IAW AMM 49-51-01. OPS CHECKED GOOD.
